Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 12, 2006, 10:22 PM CST for Vernon County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2006, 10:22 PM CST (04:22 UTC)
- Expired
- Mar 12, 2006, 11:00 PM CST
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 130423 SVRSGF MOC217-130500- /O.NEW.KSGF.SV.W.0095.060313T0422Z-060313T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1022 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... VERNON COUNTY IN MISSOURI. * UNTIL 1100 PM CST. * AT 1019 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RICH HILL TO 7 MILES SOUTH OF FORT SCOTT...AND MOVING EAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR NEVADA BY 1045 PM CST. NEAR WALKER BY 1050 PM CST. THE TOWNS OF STOTESBURY...RICHARDS...METZ...DEERFIELD...HORTON... MOUNDVILLE AND HARWOOD ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR MISSOURI. LAT...LON 3804 9463 3771 9460 3783 9409 3805 9405 $$ JLT
3 follow-up statements
000 WWUS53 KSGF 130437 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CST SUN MAR 12 2006 MOC217-130500- /O.CON.KSGF.SV.W.0095.000000T0000Z-060313T0500Z/ VERNON MO- 1037 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON COUNTY UNTIL 1100 PM CST... AT 1032 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RICH HILL TO 7 MILES WEST OF NEVADA...AND MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR WALKER BY 1045 PM CST. NEAR SCHELL CITY BY 1050 PM CST. THE TOWNS OF HORTON...DEERFIELD AND HARWOOD ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3804 9463 3771 9460 3783 9409 3805 9405 $$ JLT
000 WWUS53 KSGF 130448 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1048 PM CST SUN MAR 12 2006 MOC217-130500- /O.CON.KSGF.SV.W.0095.000000T0000Z-060313T0500Z/ VERNON MO- 1048 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON COUNTY UNTIL 1100 PM CST... AT 1046 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF SCHELL CITY TO NEVADA...AND MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR WALKER BY 1055 PM CST. THE TOWNS OF HORTON AND HARWOOD ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3804 9463 3771 9460 3783 9409 3805 9405 $$ JLT
000 WWUS53 KSGF 130459 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1100 PM CST SUN MAR 12 2006 MOC217-130510- /O.EXP.KSGF.SV.W.0095.000000T0000Z-060313T0500Z/ VERNON MO- 1100 PM CST SUN MAR 12 2006 ...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1059 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3804 9463 3771 9460 3783 9409 3805 9405 $$ JLT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 8:45 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 12, 8:45 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 845 PM CST SUN MAR 12 2006 .UPDATE... THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME TORNADIC IF CONDITIONS WARRANT. JLT && .DISCUSSION... PREVIOUS DISCUSSION AT 330 PM VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING. EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164 J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY ARE HEADED THIS WAY. GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY. AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN PART OF THE STATE. WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING. WOULD NOT BE SURPRISED TO SEE THAT EXTENDED. ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS. DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED ON THE SHORT TERM. GCC && .AVIATION... 00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CST SUN MAR 12 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 625 PM CST SUN MAR 12 2006 ...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF BASEBALLS. DAMAGING WINDS IN EXCESS OF 80 MPH. TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED. LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM. DISCUSSION: THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS. CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA WEATHER RADIO FOR WATCHES AND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GCC
In the hours before
Local storm report, Mar 12, 10:09 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FUNNEL CLOUD MONETT 36.92N 93.93W
03/12/2006 BARRY MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ON EAST SIDE OF MONETT AT 60 AND
BUSINESS 60. SPOTTERS REPORT FUNNEL CLOUD IS GROWING IN
SIZE
&&
JASLocal storm report, Mar 12, 10:11 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM FUNNEL CLOUD HUMANSVILLE 37.79N 93.58W
03/12/2006 POLK MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED OVER THE CITY OF HUMANSVILLE
&&
JASLocal storm report, Mar 12, 10:12 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL HUMANSVILLE 37.79N 93.58W
03/12/2006 E1.00 INCH POLK MO EMERGENCY MNGR
&&
JASLocal storm report, Mar 12, 10:15 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM FUNNEL CLOUD 3 E URBANA 37.84N 93.11W
03/12/2006 DALLAS MO LAW ENFORCEMENT
WALL CLOUD REPORTED NEAR HIGHWAYS D AND U.
&&
JASLocal storm report, Mar 12, 10:18 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 W CHESAPEAKE 37.12N 93.70W
03/12/2006 E1.75 INCH LAWRENCE MO AMATEUR RADIO
&&
JASLocal storm report, Mar 12, 10:21 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TORNADO NEOSHO 36.87N 94.37W
03/12/2006 NEWTON MO LAW ENFORCEMENT
LAW ENFORCEMENT OFFICER ESTIMATED 3 MILE LONG PATH OF
DAMAGE. EYEWITNESSES STATED THE FUNNEL WAS 150 TO 200
FEET WIDE. CONFIRMED DAMAGE TO AT LEAST ONE HOME AND ONE
MOBILE HOME. SEARCH AND RESCUE IS CURRENTLY UNDERWAY.
&&
JASThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Mar 12, 8:43 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 62 min |
| Mar 12, 8:48 PM CST | Tornado Warning | SGF | Cedar, Vernon | 40 min |
| Mar 12, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 39 min |
| Mar 12, 8:53 PM CST | Tornado Warning | SGF | Barton | 44 min |
| Mar 12, 9:01 PM CST | Tornado Warning | SGF | McDonald, Newton | 55 min |
| Mar 12, 9:02 PM CST | Tornado Warning | SGF | St. Clair | 51 min |
| Mar 12, 9:20 PM CST | Tornado Warning | SGF | Dade | 37 min |
| Mar 12, 9:22 PM CST | Tornado Warning | SGF | Benton, Hickory | 53 min |
| Mar 12, 9:27 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 48 min |
| Mar 12, 9:35 PM CST | Tornado Warning | SGF | Cedar | 34 min |
| Mar 12, 9:36 PM CST | Tornado Warning | SGF | Barry, Lawrence | 54 min |
| Mar 12, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 44 min |
| Mar 12, 9:51 PM CST | Tornado Warning | SGF | Polk | 30 min |
| Mar 12, 9:57 PM CST | Tornado Warning | SGF | Camden | 63 min |
| Mar 12, 9:59 PM CST | Tornado Warning | SGF | Christian, Greene, Stone | 65 min |
| Mar 12, 10:08 PM CST | Tornado Warning | SGF | Hickory | 44 min |
| Mar 12, 10:09 PM CST | Tornado Warning | SGF | Morgan | 66 min |
| Mar 12, 10:12 PM CST | Severe Thunderstorm Warning | SGF | Barry | 63 min |
| Mar 12, 10:30 PM CST | Tornado Warning | SGF | Miller | 27 min |
| Mar 12, 10:37 PM CST | Tornado Warning | SGF | Barry, Stone | 39 min |
| Mar 12, 10:39 PM CST | Tornado Warning | SGF | Webster | 66 min |
| Mar 12, 10:43 PM CST | Tornado Warning | SGF | Benton | 15 min |
| Mar 12, 10:46 PM CST | Tornado Warning | SGF | St. Clair | 29 min |
| Mar 12, 10:53 PM CST | Tornado Warning | SGF | Taney | 67 min |
| Mar 12, 11:00 PM CST | Tornado Warning | SGF | Morgan | 60 min |
| Mar 12, 11:07 PM CST | Tornado Warning | SGF | Wright | 48 min |
| Mar 12, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 32 min |
| Mar 12, 11:13 PM CST | Tornado Warning | SGF | Miller | 22 min |
| Mar 12, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Benton | 30 min |
| Mar 12, 11:25 PM CST | Tornado Warning | SGF | Ozark | 65 min |
| Mar 12, 11:30 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 30 min |
| Mar 12, 11:36 PM CST | Tornado Warning | SGF | Laclede, Texas | 40 min |
| Mar 12, 11:40 PM CST | Tornado Warning | SGF | Morgan | 35 min |
| Mar 12, 11:43 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Mar 12, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Polk | 60 min |
| Mar 12, 11:49 PM CST | Tornado Warning | SGF | Pulaski | 28 min |
| Mar 12, 11:52 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 53 min |
| Mar 12, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Benton | 50 min |
| Mar 12, 11:59 PM CST | Tornado Warning | SGF | Hickory | 28 min |
| Mar 13, 12:00 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 45 min |
| Mar 13, 12:04 AM CST | Tornado Warning | SGF | Dallas | 20 min |
| Mar 13, 12:05 AM CST | Tornado Warning | SGF | Dent | 38 min |
| Mar 13, 12:06 AM CST | Tornado Warning | SGF | Benton | 20 min |
| Mar 13, 12:08 AM CST | Tornado Warning | SGF | Phelps | 37 min |
| Mar 13, 12:11 AM CST | Tornado Warning | SGF | Douglas, Howell | 64 min |
| Mar 13, 12:15 AM CST | Severe Thunderstorm Warning | SGF | Camden | 60 min |
| Mar 13, 12:16 AM CST | Severe Thunderstorm Warning | SGF | Greene | 74 min |
| Mar 13, 12:19 AM CST | Tornado Warning | SGF | Greene | 49 min |
| Mar 13, 12:20 AM CST | Tornado Warning | SGF | Camden | 29 min |
| Mar 13, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 64 min |
| Mar 13, 12:42 AM CST | Tornado Warning | SGF | Miller | 28 min |
| Mar 13, 12:46 AM CST | Tornado Warning | SGF | Webster | 39 min |
| Mar 13, 12:52 AM CST | Tornado Warning | SGF | Maries | 42 min |
| Mar 13, 1:22 AM CST | Severe Thunderstorm Warning | SGF | Wright | 53 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Texas | 46 min |
| Mar 13, 2:07 AM CST | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Mar 13, 2:09 AM CST | Tornado Warning | SGF | Ozark | 39 min |
| Mar 13, 2:11 AM CST | Severe Thunderstorm Warning | SGF | Texas | 34 min |
| Mar 13, 3:00 AM CST | Severe Thunderstorm Warning | SGF | Howell | 45 min |
| Mar 13, 3:25 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.